Nonexistence results for weighted p-Laplace equations with singular nonlinearities
MetadataShow full metadata
In this article we present some nonexistence results concerning stable solutions to the equation div (w(x)|∇u|p-2 ∇u) = g(x)ƒ(u) in ℝN, p ≥ 2 when ƒ(u) is either uδ + u-γ with δ, γ > 0 or e1/u where w, g are suitable weight functions.
CitationBal, K., & Garain, P. (2019). Nonexistence results for weighted p-Laplace equations with singular nonlinearities. Electronic Journal of Differential Equations, 2019(95), pp. 1-12.
This work is licensed under a Creative Commons Attribution 4.0 International License.